# SDR DL757080857

- Difficulty date: June 12, 2008
- Submitted: July 1, 2008
- Operation: Air carrier
- Aircraft: N647DL
- Make and model: Boeing 757232
- Aircraft serial: 24218
- Aircraft time: 65,405 hours, 29,644 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

UPON REMOVAL OF DOME NUT PLATE, FOUND EXFOLIATION CORROSION IN CHANNEL OF S 20R STA 758.  REPLACED DAMAGED SECTION OF STRINGER IAW SRM 53-30-03 FIG 201.
